Abstract and Applied Analysis
Volume 7 (2002), Issue 2, Pages 85-102

Existence of entropy solutions for some nonlinear problems in Orlicz spaces

A. Benkirane and J. Bennouna

Département de Mathématique, Faculté des Sciences Dhar Mehraz, Université Sidi Mohammed Ben Abdallah, Atlas Fes BP 1796, Morocco

Received 20 October 2001

Copyright © 2002 A. Benkirane and J. Bennouna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study in the framework of Orlicz Sobolev spaces W01LM(Ω), the existence of entropic solutions to the nonlinear elliptic problems: diva(x,u,u)+divΦ(u)=finΩ, for the case where the second member of the equation fL1(Ω), and Φ(C0())N.